Tokyo Journal of Mathematics

Homogeneous Siegel Domains of Nonpositive Holomorphic Bisectional Curvature

Tadashi TSUJI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 14, Number 2 (1991), 439-451.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130384

Digital Object Identifier
doi:10.3836/tjm/1270130384

Mathematical Reviews number (MathSciNet)
MR1138179

Zentralblatt MATH identifier
0760.53040

Citation

TSUJI, Tadashi. Homogeneous Siegel Domains of Nonpositive Holomorphic Bisectional Curvature. Tokyo J. Math. 14 (1991), no. 2, 439--451. doi:10.3836/tjm/1270130384. https://projecteuclid.org/euclid.tjm/1270130384


Export citation